# SDR SWIA2021082060482

- Difficulty date: June 7, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT WING OUTBD FLAP TOP SKIN HAS SMOKING RIVETS MARKED     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED 15EA FASTENERS IN L/H WING O/B FLAP TOP SKIN REF REO 690-57-53-125 REV -- DATED 2021-06-30. COMPLIED WITH ALL STEPS OF REO 69-57-53-125-REV -- DATED 2021-06-30. SEE CONTINUE CARD FOR WORK PERFORMED.  / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST FORM M-337
